# SDR SWAA2024082128709

- Difficulty date: August 21, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 57,175 hours, 31,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER EXIT SIGN W0152 INOP<[01] FOUND ONLY EXIT SIGN W0152 TO BE INOP. REMOVED AND REPLACED AFT GALLEY EXIT SIGHT PER AMM 33-51-01. DID NOT FIX. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06 NO FIX. REMOVED AND REPLACED BATTERY CHARGER PER AMM 33-51-06NO FIX. FOUND FUSE ON NEW BATTERY CHARGER INOP REPLACED FUSE PER AMM 33-51-06. OPS CHECK GOOD. PREFORMED OPS CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00 OPS CHECK GOOD.
